TCL341 – This white capsule-shaped pill with imprint TCL341 has been identified as Acetaminophen 500 mg.
This medicine is known as TCL341 acetaminophen. It is available as a prescription and OTC medicine. It is commonly used for Chiari Malformation, Dengue Fever, Eustachian Tube Dysfunction, Fever, Muscle Pain, Neck Pain, Pain Plantar Fasciitis, Sciatica, and Transverse Myelitis.
Details For Pill Imprint TCL341
- Drug: Acetaminophen
- Imprint: TCL341
- Strength: 500 mg
- Color: White
- Shape: Capsule-shape
- Availability Rx and OTC
- Drug Class: Miscellaneous analgesics
- Pregnancy Category: C – Risk cannot be ruled out
- CSA Schedule: Not a controlled drug
- Labeler / Supplier: Time-Cap Labs, Inc.
- National Drug Code (NDC): 49483-0341
- Inactive Ingredients: hypromellose, mineral oil, povidone, corn starch, stearic acid, titanium dioxide
TCL341 Course Description
This course provides a historical, demographic, and sociological overview of the status of Chicanas and Chicanos in urban settings and the relevance of public policy. Latinos are the largest minority group in the U.S., With a population of 54 million in 2013. They represent about 17% of the U.S. population. As more Latinos live and work in urban places, they are gradually transforming American cities’ social and spatial fabric and simultaneously changing their needs, values, and aspirations as they interact and adapt to new urban practices and realities.
How To Use TCL341 Acetaminophen
Take this product orally as directed. Follow all directions on the product packaging. If you have any requests, ask your doctor or chemist.
There are many products and forms of TCL341 acetaminophen. Read the dosage instructions for each product carefully, as the amount of paracetamol may vary from product to product. Do not take more paracetamol than recommended.
- The communal cold
- Pain in your back
- Minor pain of pain
- Muscular aches
- Premenstrual and menstrual cramps
- Momentarily reduces fever
- If you are generous TCL341 acetaminophen to a child, ensure you are using a product for children. And use your child’s weight to determine the product packaging dose. You can use their age if you don’t know your child’s weight.
- For suspensions, shake the drug well before each dose. Some waters do not need to be upset before use. Follow all directions on the product packaging. And also, measure the liquid medication with the provided measuring spoon/dropper/syringe to ensure you get the correct dose. Do not use a household spoon.
- Chew or let them melt on the tongue for fast-dissolving tablets, and then swallow with or without water. Chew chewable tablets thoroughly before swallowing.
- Do not crush or chew prolonged-release tablets. This allows all drugs to be released at once, increasing the risk of side effects. Swallow the tablets whole.
- Dissolve the dose in the recommended water for effervescent tablets and then drink.
- Painkillers work best when used at the first sign of pain. If you wait until symptoms worsen, the drug may not be as healthy.
Do not take medicine for more than three days
And do not take this medicine for fever for more than 3 days except as directed by your doctor. Adults should not use this product for pain relief for more than 10 days (5 days for children) unless directed by their doctor. If the child has a sore throat (particularly with a high fever, headache, or nausea/vomiting), seek medical advice immediately.
Tell your doctor if your illness persists or degrades or if you develop new symptoms. If you think you have a severe medical problem, get medical help.
TCL341 Fix Not Usage
with any other drug covering TCL341 acetaminophen (prescription or nonprescription). If you are unsure whether a drug covers acetaminophen, ask a doctor or druggist.
- if you are sensitive to TCL341 acetaminophen or any of the inactive elements in this product
- for more than 10 days for pain focused by the doctor
- for extra than 3 days for temperature unless focused by a doctor
TCL341 Side Effects
- This drug usually has no side effects. If you notice any unusual effects, contact your doctor or pharmacist immediately.
- If your doctor has absorbed you to use this medicine, remember that your doctor’s opinion is that the benefit outweighs the risk of side effects. Many people taking this drug do not experience any severe side effects.
- A very severe allergic reaction to this drug is rare. However, get medical help immediately if you get any symptoms of a severe allergic reaction, including rash, longing/swelling (especially of the face/tongue/throat), severe shakiness, or difficulty breathing.
- This is not a complete list of sound side effects. Contact your doctor or pharmacist if you notice any other effects not listed above.
- In the U.S. – Call your doctor for health advice about side things. You can report side effects to the FDA at 1-800-FDA-1088.
- In Canada – Call your doctor for health advice about side effects. You can report side effects to Health Canada at 1-866-234-2345.
Before taking paracetamol: tell your doctor or druggist if you are allergic to it; or have other allergies. This product may contain inactive ingredients that cause an allergic reaction or other problems. Talk to your druggist for more particulars.
Before using this product: tell your doctor or druggist about your medical history, especially: liver disease and regular alcohol consumption/abuse.
Liquid products: chewable or dissolving/gassy medicines and dust may contain sugar or aspartame. Care is directed if you consume diabetes, phenylketonuria (PKU), or any other ailment that makes it necessary to limit/avoid these materials in your diet. If you have any of these situations, ask your doctor or druggist about the safe use of these products.
Liver warning: This product contains TCL341 acetaminophen. Severe liver injury may occur if you take the following:
More than 8 caplets in 24 times, which is the all-out daily amount
And also with other drugs covering TCL341 acetaminophen
3 or more strong drinks every day while using this produce
Allergy alert: TCL341 Acetaminophen may reason severe skin reactions. Signs may include:
- skin reddening
Request a doctor before use if you have the liver virus
Ask a doctor or chemist before use if you are taking the blood-thinning medicine warfarin
Break Using And Ask A Surgeon If
- symptoms do not improve
- new symptoms happen
- pain or fever persists or gets worse
- If pregnant or nursing, ask a health professional before use.
Keep Out Of Reach Of Children.
Get medical help or contact a Poison Switch Center (1-800-222-1222) in case of an accidental overdose immediately. Prompt medical attention is critical for adults and children, even if you do not mark any symbols or signs.
Directions: Do Not Take More Than the Fixed
- grownups and families 12 ages and done:
- take 2 caplets (1,000 mg) all 6 hours while signs latter
- do not take more than 6 caplets (3,000 mg) in 24 hours except fixed by a doctor
- do not use it for more than 10 days if selected by a doctor
- children under 12 years: request a doctor